• Uh Oh...Tingling on my feet...Neuropathy???

    Asked by marie60 on Saturday, March 23, 2013

    Uh Oh...Tingling on my feet...Neuropathy???

    My left foot is tingling on top near my toes and my toes are cold on both feet. Is that neuropathy? I've been dreading getting this side effect if that's what it is. I was taking L-glutamine until the nurse said it doesn't work. Dang, maybe I should have kept it up.

    5 Answers from the Community

    5 answers
    • ValerieR's Avatar

      it sounds like neuropathy to me. I got it in both feet after going thru chemo. My last chemo treatment was the end of May 2012, and I still have it in both feet. It feels weird when I drive, and I trip alot : ) I am clutzy enough without it!! I feel like it has gotten a little better though, and my oncologist says that sometimes it takes about a year, and it will go away.... but sometimes you're just stuck with it. I hope you're one of the ones that it doesnt stay with!

      over 3 years ago
    • Ydnar2xer's Avatar

      I think it's gaberpentin (probably misspelled!) that may help some, but make sure you take enough. I was told to take 100 mg by one doc, but another doc said a person can take up to 1200 mg!

      I have it in the bottom of my feet, my toes, and sometimes my fingers. And I finished chemo 2 months ago. It IS a bother, isn't it?

      over 3 years ago
    • debwadham's Avatar

      I have neuropathy. I will check tomorrow what. I take for it . My doctor said mine came from type 2 diabetes . I can not stand. Regular shoes that cover the top of my feet . Not a good thing , live in northwest Ohio . good luck,

      over 3 years ago
    • Dick_K's Avatar

      It sounds to me as if it could be neuropathy. I had if pretty bad for a while and I took 100mg of gabapentin per day for some time. It brought relief but today I still have a mild case and I no longer treat for it.

      If I can, I’ll share a funny story with you about when it first started. For a couple of weeks I was convinced that my socks were not fitting properly. I was forever pulling them up and even went so far as to buy some new socks to see if it made a difference; it did not. The feeling I had was that I was constantly wearing what I would describe as “rumpled socks”. It wasn’t until I told one of the research nurses about my socks that I learned what neuropathy was. That’s what it was; it was not “rumpled socks”.

      Good luck, I know what you are feeling.

      over 3 years ago
    • nancibee's Avatar

      Gabapentin (neurontin) is the drug that is prescribed. I have Multiple Sclerosis and when I was going through chemo. Personally, I just live with it as it is not too bad and does not impair my walking. But I suffer from insomnia so my doctor prescribed gabapentin to help keep me asleep through the night. She said it is really hard to overdose on gabapentin and has me up to 1,200 mg. with .5 mg. of zolpidem. But it may make you drowsy during the day.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more endometrioid adenocarcinoma questions.  Also, don't forget to check out our Endometrioid Adenocarcinoma page.